# SDR DALA2022102506947

- Difficulty date: October 25, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 72,405 hours, 9,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3352, DURING SERVICE CHECK IN MSP, MAINTENANCE FOUND A DENT ON THE FUSELAGE SKIN BETWEEN FR 3132 AND STR 26LH-28LH. MAINTENACE IN PROGRESS PER ER/A 603230-14. LP 2466966.
